# SDR DALA12009000911

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 64,413 hours, 50,482 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE F/A REPORTED A BURNING WIRE ODOR IN THE GALLEY.  THE QRH WAS COMPLIED WITH AND THE GALLEY POWER WAS SECURED.  THE SMELL STOPPED ONCE THE POWER WAS TURNED OFF. NO VISIBLE SMOKE OR FLAME WAS EVER SEEN.  MX FOUND THE LOWER COFFEEMAKER IN THE FWD GALLEY INOPERATIVE WITH ITS CIRCUIT BREAKER TRIPPED AND REPLACED IT.
